MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh for one patient.The following results were provided (reference range 0.32 to 5 mui/l): (b)(6)2024, sid (b)(6), initial tsh result= 2.63 mui/l; unable to repeat due to low sample volume.Historical tsh result (2023)= 5.018 miu/l other samples collected for comparison: (b)(6)2024, sid (b)(6), initial result= 87.35 mui/l, (b)(6)2024, sid(b)(6), initial result= 94.7 mui/l, (b)(6)2024, sid (b)(6), initial result= 62.17 mui/l, (b)(6)2024, sid(b)(6), initial result= 61.65 mui/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The search for similar complaints for lot 61389ud00 did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any trend regarding commonalties for lot number 61389ud00 and issue.A device history record review did not identify any related nonconformances, potential nonconformances or deviations associated with lot number 61389ud00 and complaint issue.The overall performance of the alinity i tsh was reviewed using field data from customers worldwide.The median population result for the complaint lot are within established limits, indicating that the lot is performing acceptably in the field.Labelling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i tsh reagent lot 61389ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh for one patient.The following results were provided (reference range 0.32 to 5 mui/l): on (b)(6)2024, sid (b)(6), initial tsh result= 2.63 mui/l; unable to repeat due to low sample volume.Historical tsh result (2023) = 5.018 miu/l.Other samples collected for comparison: on (b)(6) 2024, sid (b)(6), initial result= 87.35 mui/l.On (b)(6) 2024, sid (b)(6), initial result= 94.7 mui/l.On (b)(6) 2024, sid (b)(6), initial result= 62.17 mui/l.On (b)(6)2024, sid (b)(6), initial result= 61.65 mui/l.There was no impact to patient management reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20332768
Report Number3005094123-2024-00503
Device Sequence Number7979249
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)250808(10)61389UD00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Catalogue Number07P48-20
Device Lot Number61389UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown